# SDR SWAA2017021611910

- Difficulty date: February 13, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 66,370 hours, 52,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT LENS COVER BROKEN.  R&R LIGHT ASSEMBLY PER AMM.
